Vecteurs différentiables dans les représentations unitaires des groupes de Lie
Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1976), Talk no. 454, p. 20-34
@incollection{SB_1974-1975__17__20_0,
     author = {Cartier, Pierre},
     title = {Vecteurs diff\'erentiables dans les repr\'esentations unitaires des groupes de Lie},
     booktitle = {S\'eminaire Bourbaki : vol. 1974/75, expos\'es 453-470},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {17},
     year = {1976},
     note = {talk:454},
     pages = {20-34},
     zbl = {0327.22011},
     mrnumber = {460541},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1974-1975__17__20_0}
}
Cartier, Pierre. Vecteurs différentiables dans les représentations unitaires des groupes de Lie, in Séminaire Bourbaki : vol. 1974/75, exposés 453-470, Séminaire Bourbaki, no. 17 (1976), Talk no. 454, pp. 20-34. http://www.numdam.org/item/SB_1974-1975__17__20_0/

[1] F. Bruhat - Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France, 84 (1956), 97-205. | Numdam | MR 84713 | Zbl 0074.10303

[2] P. Cartier - Quantum mechanical commutation relations and theta fonctions, in Algebraic groups and discontinuous subgroups, Amer. Math. Soc., 1966, 361-383. | MR 216825 | Zbl 0178.28401

[3] L. Gårding - Note on continuous representations of Lie groups, Proc. Nat. Acad. Sci. USA, 33 (1947), 331-332. | MR 21943 | Zbl 0031.05703

[4] I. Gelfand and I. Piateskii-Shapiro - Theory of representations and theory of automorphic functions, Amer. Math. Soc. Translations (2), 26 (1963), 173-200. | MR 151857 | Zbl 0138.31901

[5] R. Goodman - Analytic and entire vectors for representations of Lie groups, Trans. Amer. Math. Soc., 143 (1969), 55-76. | MR 248285 | Zbl 0189.14102

[6] G. Mackey - Induced representations of locally compact groups, Ann. of Maths., I : 55 (1952), 101-139 ; II : 58 (1953), 193-221. | Zbl 0046.11601

[7] E. Nelson - Analytic vectors, Ann. of Maths., 70 (1959), 572-615. | MR 107176 | Zbl 0091.10704

[8] N. Poulsen - On C∞-vectors and intertwining bilinear forms for representations of Lie groups, Journ. Funct. Anal., 9 (1972), 87-120. | Zbl 0237.22013

[9] N. Poulsen - Regularity aspects of the theory of infinite dimensional representations of Lie groups, Thèse de Doctorat, M.I.T., Cambridge, Mass. USA, 1970.

[10] L. Schwartz - Sous-espaces hilbertiens et noyaux associés ; applications aux représentations des groupes de Lie, in "Deuxième Colloque CBRM sur l'Analyse Fonctionnelle" Liège 1964, 153-163, Gauthier-Villars, Paris, 1964. | MR 185423 | Zbl 0173.42201